Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 98, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 11, 2016, 9:39 AM CDT for Clay County, Mississippi. It took effect at Apr 12, 2016, 10:25 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2016, 9:39 AM CDT (14:39 UTC)
- In effect from
- Apr 12, 2016, 10:25 PM CDT
- Expired
- Apr 16, 2016, 4:59 AM CDT
- In force
- 3 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tibbee Creek near Tibbee (TBBM6).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
899
WGUS44 KJAN 111439
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
939 AM CDT MON APR 11 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-122039-
/O.NEW.KJAN.FL.W.0098.160413T0325Z-160416T0959Z/
/TBBM6.1.ER.160413T0325Z.160414T0000Z.160416T0359Z.NO/
939 AM CDT MON APR 11 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tibbee Creek Near Tibbee
* from Tuesday evening to late Friday night.
* At 8:30 AM Monday the stage was 15.0 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...Forecast rainfall for the next 24 hours will cause the
creek to rise above flood stage by late tomorrow
evening and will continue to rise to near 24.3 feet by early
Thursday morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Tibbee Creek
Tibbee 23 15.0 Mon 08 AM 18.5 23.8 24.3 24.3 01 AM 04/14
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$3 follow-up statements
684
WGUS84 KJAN 120208
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
908 PM CDT MON APR 11 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-130808-
/O.EXT.KJAN.FL.W.0098.160412T2149Z-160416T0200Z/
/TBBM6.1.ER.160412T2149Z.160413T1800Z.160415T2000Z.NO/
908 PM CDT MON APR 11 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Tuesday afternoon to Friday evening.
* At 8:30 PM Monday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by tomorrow
afternoon and will continue to rise to near 24.6 feet.
* Impact...At 23.5 feet...Flood water is covering the gravel road
that leads to the Tibbee Creek bridge near Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Tibbee Creek
Tibbee 23 16.4 Mon 08 PM 19.8 24.4 24.3 24.6 01 PM 04/13
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$622
WGUS84 KJAN 121623
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1122 AM CDT TUE APR 12 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-132222-
/O.EXT.KJAN.FL.W.0098.160414T0000Z-160414T1200Z/
/TBBM6.1.ER.160414T0000Z.160414T0000Z.160414T0600Z.NO/
1122 AM CDT TUE APR 12 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Wednesday evening to Thursday morning.
* At 10:30 AM Tuesday the stage was 18.0 feet.
* Flood stage is 23.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tibbee Creek
Tibbee 23 18.0 Tue 10 AM 22.0 22.9 21.8 23.0 07 PM 04/13
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-132221-
/O.EXT.KJAN.FL.W.0102.160412T2024Z-160414T1822Z/
/MCNM6.1.ER.160412T2024Z.160413T1200Z.160414T1222Z.NO/
1122 AM CDT TUE APR 12 2016
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Noxubee River At Macon
* from this afternoon to Thursday afternoon.
* At 11:00 AM Tuesday the stage was 24.8 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage by late this
afternoon and will continue to rise to near 29.2 feet by tomorrow
morning.
* Impact...At 28.0 feet...Farm land near the river begins to flood.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Noxubee River
Macon 26 24.8 Tue 11 AM 29.2 26.1 21.2 29.2 07 AM 04/13
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$484
WGUS84 KJAN 130152
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
852 PM CDT TUE APR 12 2016
...The Flood Warning is cancelled for the following river in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-130222-
/O.CAN.KJAN.FL.W.0098.000000T0000Z-160414T1200Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
852 PM CDT TUE APR 12 2016
The Flood Warning is cancelled for
The Tibbee Creek Near Tibbee.
* At 8:30 PM Tuesday the stage was 19.0 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 22.5 feet
tomorrow evening.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tibbee Creek
Tibbee 23 19.0 Tue 08 PM 22.1 22.3 21.3 22.5 07 PM 04/13
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 11, 4:46 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 11, 4:46 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 446 AM CDT MON APR 11 2016 .DISCUSSION... SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...A RATHER COMPLICATED FORECAST IS SHAPING UP FOR THE REGION OVER THE NEXT 24 HOURS AS A POTENT UPPER DISTURBANCE TRAVERSES A COLD FRONT SAGGING INTO THE REGION FROM THE NORTH. BUT FIRST THIS MORNING...THE AFOREMENTIONED FRONT REMAINS WELL NORTH OF THE REGION EXTENDING FROM THE GREAT LAKES SOUTH/WESTWARD THROUGH MISSOURI INTO OKLAHOMA. A STRONG SOUTHERLY BREEZE HAS PERSISTED OVERNIGHT AS A RATHER TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA. THIS GRADIENT WILL ACTUALLY RELAX SOMEWHAT THROUGH THE DAY, AND BUFR SOUNDINGS SUGGEST THE MIXED LAYER WILL NOT BE AS DEEP AS THE PAST FEW DAYS. SOME WIND GUSTS TO AROUND 30 KT WILL BE POSSIBLE ESPECIALLY ACROSS THE DELTA, BUT GRADIENT WINDS AREN'T EXPECTED TO BE AS WIDESPREAD A CONCERN AS YESTERDAY. A FEW SHOWERS ARE ALREADY BEGINNING TO MOVE INTO OUR WESTERN ZONES. THESE ARE ASSOCIATED WITH FORCING FROM A LEAD SHORTWAVE THAT BROUGHT SEVERE STORMS TO OK/AR OVERNIGHT. THIS INITIAL WAVE WILL PRIMARILY PUSH NORTH OF THE AREA DURING THE DAY WITH ONLY MODEST HEIGHT FALLS HERE. HOWEVER, UPPER DIVERGENCE WILL BE CONSIDERABLE ON THE NOSE OF A BUILDING SUBTROPICAL JET. THIS SHOULD PROMOTE THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH THE DAY, ESPECIALLY OVER THE NORTHERN HALF OF THE AREA. THERE HAS BEEN SOMEWHAT OF A SOUTHWARD SHIFT IN QPF IN RECENT MODEL RUNS. DAYTIME POPS HAVE BEEN ADJUSTED UPWARD OVER MUCH OF THE AREA TO REFLECT THIS THINKING. AS THE FRONT REMAINS NORTH OF THE CWA UNTIL AFTER SUNSET, THE AXIS OF SHOWERS/ STORMS COULD HANG UP ACROSS THIS SAME AREA WELL INTO THE EVENING PRESENTING SOME POTENTIAL FOR LOCALIZED FLOODING. OUR LIMITED FLOOD THREAT WILL BE EXTENDED A BIT FARTHER SOUTH TOWARD THE I-20 CORRIDOR, WHICH WILL LINE UP CLOSE TO A WPC DAY 1 SLIGHT RISK FOR EXCESSIVE RAINFALL. AS A MORE POTENT SHORTWAVE SWINGS INTO THE REGION LATER ON TONIGHT, IT WILL SHOVE THE COLD FRONT SOUTHWARD, PUSHING THE CORRIDOR OF CONVECTION SOUTHWARD TO THE I-20 CORRIDOR BY AROUND MIDNIGHT AND THROUGH THE PINE BELT BY MORNING. THERE COULD BE SOME REDEVELOPMENT OF SHOWERS AND STORMS TUESDAY AFTERNOON IN THE PINE BELT, BUT THIS ACTIVITY IS NOT EXPECTED TO BE PARTICULARLY ROBUST AS MODEL CONSENSUS HAS THE COLD FRONT THROUGH THE AREA ALREADY. MOST AREAS WILL SEE A BREAK IN PRECIP FROM THE DAYTIME TUESDAY THROUGH MUCH OF THE EVENING, BUT A FEW SHOWERS MAY SNEAK INTO THE MISSLOU REGION BY WED MORNING AS A SURFACE LOW DEVELOPS ALONG THE TX COAST. WITH REGARDS TO SEVERE WEATHER POTENTIAL...THE ANTICIPATION OF NUMEROUS SHOWERS EARLIER IN THE DAY THAN PREVIOUSLY ANTICIPATED COMPLICATES AN ALREADY MURKY SITUATION WITH RELATIVELY WEAK FORCING AND A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL THAT SUCH DEVELOPMENT COULD LIMIT INSTABILITY OVER SOME PORTION OF THE AREA, THUS LIMITING THE SEVERE THREAT. HOWEVER, UNTIL WE ACTUALLY SEE WHERE THINGS ARE DEVELOPING, IT IS TOO SOON TO MAKE ANY ADJUSTMENT TO SEVERE THREAT AREAS. GENERALLY...THE BEST OVERLAY OF SHEAR AND INSTABILITY IS EXPECTED TO BE NEAR AND WEST OF THE MS RIVER THIS AFTERNOON, SO THIS IS WHERE WE WILL KEEP AN ELEVATED THREAT. SOME ADJUSTMENTS WILL BE MADE TO TIMING, HOWEVER, TO SHOW MORE OPPORTUNITY EARLIER IN THE DAY OVER THE NORTHERN HALF OF THE CWA. DAMAGING WIND GUSTS AND LOWER-END SEVERE HAIL REMAIN THE PRIMARY THREATS, WITH TORNADOES ALSO POSSIBLE...ESPECIALLY ALONG/WEST OF THE MS RIVER. THE SEVERE THREAT WILL GRADUALLY DIMINISH OVERNIGHT AS INSTABILITY WANES AND GREATER SHEAR MOVES EAST OF THE AREA. /DL/ LONG TERM (WEDNESDAY THROUGH SUNDAY)...THE WEATHER PATTERN IN THE LONG RANGE WILL INITIALLY FEATURE AN ACTIVE SOUTHERN STREAM RESULTING IN CONTINUED UNSETTLED WEATHER WITH SEASONABLY MILD TEMPERATURES. THE POTENTIAL DEVELOPMENT OF A REX BLOCK OVER THE EASTERN CONUS WOULD SLOW DOWN THE PROGRESSION OF WEATHER FEATURES...AND IT WOULD MAKE FOR LOWER FORECAST CONFIDENCE IN THE DETAILS AS WE GO INTO THE WEEKEND. THE STRONG GLOBAL MODEL CONSENSUS FOR WEDNESDAY INTO THURSDAY IS THAT NORTHERN GULF LOW DEVELOPMENT WILL FOCUS THE BEST CHANCES FOR THUNDERSTORM ACTIVITY TO SOUTHERN PORTIONS OF THE ARKLAMISS. THE LOW AMPLITUDE OF THE WAVE COMBINED WITH LIMITED AIRMASS RECOVERY AHEAD OF THE TROUGH FURTHER SUPPORT THIS IDEA. SO WILL HOLD OFF ON ANY MENTION OF HEAVY RAINFALL IN THE HWO/GRAPHIC...BUT THIS COULD BE SOMETHING TO MONITOR ALONG/SOUTH OF THE HIGHWAY 84 CORRIDOR DEPENDING ON HOW MUCH RAIN FALLS THERE WITH THE EARLY WEEK SYSTEM. AS THE UPPER LEVEL TROUGH SLOWS DOWN OVER THE ARKLAMISS REGION FROM THURSDAY INTO FRIDAY...RAIN CHANCES COULD INCREASE SOME...BUT RAINFALL SHOULD BE ON THE LIGHT SIDE WITH LITTLE IMPACT EXPECTED. GOING INTO THE WEEKEND...CONSENSUS IS THAT THE REX BLOCK WOULD EVOLVE INTO MORE OF AN OMEGA BLOCK WITH THE MID LEVEL RIDGE ALONG THE MS RIVER VALLEY. IF THIS VERIFIES...IT WOULD HELP TO KEEP THE FORECAST AREA DRY BY DEFLECTING SUBSEQUENT SHORTWAVE ACTIVITY. /EC/ && .AVIATION...VFR CONDITIONS PREVAIL ACROSS THE REGION THIS MORNING, BUT MVFR CIGS ARE EXPECTED TO DEVELOP AS SCT SHRA SPREAD ACROSS THE AREA TODAY. SCT TS WILL BECOME POSSIBLE BY AFTERNOON, ESPECIALLY AT GLH/GWO...AND BECOMING POSSIBLE ACROSS THE REMAINDER OF THE AREA THIS EVENING INTO THE OVERNIGHT. BY TONIGHT, CIGS MAY FALL TO THE IFR CATEGORY AT A FEW SITES. VISBYS WILL BE REDUCED AT TIMES DUE TO TS/+RA. SOUTHERLY WINDS WILL BE GUSTY TODAY AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE NORTH TO SOUTH ACROSS THE AREA LATE TONIGHT INTO EARLY TUESDAY, WITH WIND SHIFTING TO N/NE. /DL/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 77 63 70 53 / 77 83 20 12 MERIDIAN 77 64 72 51 / 57 85 20 10 VICKSBURG 78 61 68 55 / 83 81 16 16 HATTIESBURG 79 66 78 57 / 55 87 51 14 NATCHEZ 78 65 70 54 / 74 69 21 19 GREENVILLE 73 53 65 50 / 91 92 12 10 GREENWOOD 74 56 67 49 / 91 93 15 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/EC
Hazardous weather outlook, Apr 11, 5:55 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 555 AM CDT MON APR 11 2016 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035- 040>042-047-121100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS DELTA OF NORTHEASTERN LOUISIANA, SOUTHEASTERN ARKANSAS, AND WESTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING FLOODING THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION LATE THIS AFTERNOON THROUGH THIS EVENING. TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HEAVY RAIN IS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. ONE TO THREE INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. MSZ026>033-036>039-043>046-048>052-121100- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST MISSISSIPPI, INCLUDING THE GOLDEN TRIANGLE. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING FLOODING THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION LATE THIS AFTERNOON THROUGH THIS EVENING. TORNADOES CANNOT BE RULED OUT AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HEAVY RAIN IS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. ONE TO THREE INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. MSZ054>066-072>074-121100- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION TONIGHT. A TORNADO CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ024-026-MSZ053-121100- CATAHOULA-CONCORDIA-CLAIBORNE- 555 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION LATE THIS AFTERNOON THROUGH THIS EVENING. TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. DL && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:51 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 3 days |
| Apr 11, 10:55 AM CDT | River Flood Warning | JAN | Attala, Holmes | 9 days |
| Apr 11, 10:57 AM CDT | River Flood Warning | JAN | Neshoba | 5 days |
| Apr 11, 12:30 PM CDT | Special Weather Statement | JAN | Adams | 30 min |
| Apr 11, 1:39 PM CDT | Special Weather Statement | JAN | Bolivar | 51 min |
| Apr 11, 2:59 PM CDT | Special Weather Statement | JAN | Humphreys | 31 min |
| Apr 11, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 51 min |
| Apr 11, 3:43 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Apr 11, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 55 min |
| Apr 11, 3:53 PM CDT | Flash Flood Warning | JAN | Issaquena | 4 hr |
| Apr 11, 4:10 PM CDT | Special Weather Statement | JAN | Yazoo | 35 min |
| Apr 11, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 44 min |
| Apr 11, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 55 min |
| Apr 11, 5:07 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 68 min |
| Apr 11, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Smith | 62 min |
| Apr 11, 6:08 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 11, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 46 min |
| Apr 11, 6:25 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale | 35 min |
| Apr 11, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 28 min |
| Apr 11, 6:49 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 3 hr |
| Apr 11, 6:52 PM CDT | Special Weather Statement | JAN | Clarke | 23 min |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.